# SDR 2002UALA00458

- Difficulty date: March 14, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 37,696 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FLANGE HAS EXCESSIVE MAT LOSS AFTER BLENDOUT OF DAMAGE AND CORROSION, STATION 1320 BETWEEN STRINGER 28L AND 27L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP REPAIR.
